MathSciNet Relay Station
MathSciNet bibliographic data
MR250952 (40 #4183) 06.75 (22.00)
Madell, Robert L. Embeddings of topological lattice-ordered groups. Trans. Amer. Math. Soc. 146 1969 447–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement